Category Toxicology
Toxicology-Conundrum-340 256

Toxidrome Challenge

Toxidrome challenge lets you test yourself on anticholinergic toxicity, malignant hyperthermia, neuroleptic malignant syndrome, and serotonin syndrome.
Toxicology-Conundrum-340 256

Snakebite Envenoming Challenge

How this works: For each of the six types of venomous Australian snake see if you can describe the classic findings for each of the possibly clinical effects listed below – click on the link to show/hide the answer.
Toxicology-Conundrum-340 256

Toxic Seizures

A 22 year old female is BIBA in status epilepticus. She is believed to have overdosed on her discharge medications following a month long stay as an inpatient on the psychiatric ward.
Toxicology-Conundrum-340 256

Verapamil overdose

Verapamil overdose is potentially lethal. Test yourself on how to manage this clinical scenario, including the use of high-dose insulin euglycemic therapy.
Toxicology-Conundrum-340 256

Citalopram overdose

26 year-old female who claims to have ingested 40 x citalopram hydrobromide tablets (40mg each) about 3 hours ago - what do you do next?
Toxicology-Conundrum-340 256

Necrotic arachnidism?

A 40 year-old man presents to the 'fast-track' area of your emergency department. He has a ulcerating sore on his right arm. He says its been getting worse over the past 2 weeks.
Toxicology-Conundrum-340 256

Chloral hydrate overdose

A 25 year-old woman with a history of depression was found by her flatmate. An empty 200mL bottle of chloral hydrate was present at the scene. She arrived at your emergency department with the following vital signs...
Toxicology-Conundrum-340 256

Thyroxine overdose

A 34 year-old female with a past medical history of Hashimoto's thyroiditis (currently taking thyroxine 200 mcg daily) who took an overdose of 60 x 200 mcg thyroxine 6 hours ago
Toxicology-Conundrum-340 256

Tricyclic antidepressant toxicity

A 25 year-old male (70 kg) is brought in by ambulance 30 to 60 minutes after ingesting 70 x 50mg amitriptyline. He is tachycardic (HR 120) with an otherwise 'normal' ECG (QRS 95 ms) but is becoming drowsy. You are called to the resuscitation room to assess him.